# SDR ASOA04667

- Difficulty date: August 31, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 2421658700000
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4258 - FOLLOWING TAKEOFF FROM ATL-DHN, THE FLIGHT ATTENDANT NOTICED SMOKE IN THE CABIN.  THE PILOT VERIFIED WITH THE FILGHT ATTENDANT THAT NO FIRE WAS PRESENT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE FOUND A LOOSE WIRE SHORTING ON THE LIGHT SOCKET CLAMP OF THE PASSENGER SERVICE UNTI AT SEAT 13 A/B AND REMOVED AND REPLACED THE LIGHTING MODULE ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
